# SDR DALA2016040502664

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 65,865 hours, 48,639 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SHOCK STRUT HAS CORROSION IN INNER BORE RT SIDE AXLE AREA. SEE NR FOR ADDITIONAL INFORMATION 006-0001:3230-5003/002 00003.  REPLACED NLG SHOCK STRUT IAW AMM 32-21-02 AND REPLACED SEALS IAW AMDS CARD 3221-6192.
